# SDR AALA20130628003

- Difficulty date: June 27, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 36,297 hours, 15,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BACK SIDE OF WEB AT STATION 1125 APPROXIMATELY 2 TO 5 INCHES ABOVE BOTTOM OF INLET CUT-OUT.  REMOVED CORROSION & ACCOMPLISHED REPAIR IAW SRM 51-10-2 & EA B737-53-030463.
